Jun 3, 2008
dear dr bob i am the one who wrote you a while ago and told you about taking 75 asprin in an attempt to kill myself when i was younger and my concern that this would cause immune problems that would give me a false negative and you said no but also i read that liver disease can cause false negatives to so do you think thaat all the asprin that i took would have caused me to have liver disease i do take pain medicane pretty often and i am so terrifed that maybe i have just figured out that relly i have hiv and the medicane caused me to have liver problems and made me have false negatives please dr i have had hep a in the recent past and i have had cbcs done to would my lab work have shown this the dr over here said that i got hepatitis because most likley someone didnt wash there hands after using the bathroom and got the virus on my food please dr bob yopu have helped me so much in the past please will you help me again thank you and GOD BLESS
| Response from Dr. Frascino
Swallowing seventy-five aspirins will not cause "immune problems." It can cause lots of other problems, but not immune problems.
Why do you think you have liver disease? Your doctor most likely has monitored your liver function tests and would let you know if you have significant liver disease. Most folks who have hepatitis A recover completely and spontaneously. Even if you had "liver disease," this would not cause false-negative HIV tests! Your fears are once again unwarranted. Counseling to help you cope with your unwarranted and irrational fears of being HIV infected may well be very helpful for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will My Husband Get Bacterial Vaginosis?
- Will I Have Hpv For The Rest Of My Life?
- Will A Person That Has Chlamydia Always Have The Disease?
- What's The Difference Between Vaginosis And Vaginitis?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
- What Is The Lifespan Of The Hpv Virus?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.